Facebook Pixel
EmpowHER Guest

Hello, I finished my period and started taking the pill...unfortunetly forgot to take 2 pills(thursday+Friday) in a row that week. I had sexual intercourse friday and saturday...saturday noticed the missed pills. and took my saturday one but not the 2

By Anonymous October 8, 2015 - 12:48pm
Rate This

then 3 days later i have dark spotting and starving, extremely tired and hungry. are theses side effects from missed pills or should i be worried...thankyou

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

It sounds like you may be concerned about your risk of pregnancy. Anytime you miss a pill and have unprotected sex, you increase your risk. Also, if you miss taking a pill you should double up until you are back on track.

Did you eventually take the 2nd pill?

The symptoms you are experiencing are not neccesarily due to pregnancy. It could be your body responding to the adjustment in your hormone levels. Even so, I would recommend taking a home pregnancy test to be sure.

If you haven't taken the 2nd pill, call your doctor and ask how to proceed.

I hope this helps.

Be well,


October 8, 2015 - 1:56pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!